# SDR 9613355501

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Loose
- Location: Rt Idg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT IDG FELL OFF LINE.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MSP MAINTENANCE FOUND CANNON PLUG BACK SHELL LOOSE.  TIGHTENED BACK SHELL.  ALSO, FOUND IDG LOW ON OIL.  SERVICED PER MAINTENANCE MANUAL.  OPERATIONAL CHECK OK.
